Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Normal solvability for nonlinear mappings into Banach spaces


Author: Felix E. Browder
Journal: Bull. Amer. Math. Soc. 77 (1971), 73-77
MSC (1970): Primary 4780, 4610; Secondary 4785
DOI: https://doi.org/10.1090/S0002-9904-1971-12608-3
MathSciNet review: 0270223
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Bishop and R. R. Phelps, The support functionals of a convex set, Proc. Sympos. Pure Math., vol. 7, Amer. Math. Soc., Providence, R.I., 1963, pp. 27-35. MR 27 #4051. MR 154092
  • 2. F. E. Browder, Nonlinear operators and nonlinear equations of evolution in Banach spaces, Proc. Sympos. Pure Math., vol. 18, part 2, Amer. Math. Soc., providence, R.I, (to appear). MR 405188
  • 3. F. E. Browder, On the Fredholm alternative for nonlinear operators, Bull. Amer. Math. Soc. 76 (1970), 993-998. MR 265999
  • 4. F. E. Browder, Normal solvability and the Fredholm alternative for mappings into infinite dimensional manifolds, J. Functional Analysis (to appear). MR 288638
  • 5. S. I. Pohožaev, Normal solvability of nonlinear equations, Dokl. Akad, Nauk SSSR 184 (1969), 40-43 =Soviet Math. Dokl. 10 (1969), 35-38. MR 39 #2031. MR 240686
  • 6. S. I. Pohožaev, Nonlinear operators which have a weakly closed range of values and quasilinear elliptic equations, Mat. Sb. 78 (120) (1969), 237-259 =Math. USSR Sb. 7 (1969), 227-250. MR 39 #631. MR 239274
  • 7. S. I. Pohožaev, Normal solvability of nonlinear equations in uniformly convex Banach spaces, Funkcional. Anal. i Priložen. 3 (1969), no. 2, 80-84. (Russian) MR 40 #805. MR 247540

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4780, 4610, 4785

Retrieve articles in all journals with MSC (1970): 4780, 4610, 4785


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12608-3

American Mathematical Society